# SDR UIEA201000173

- Difficulty date: November 9, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 77,462 hours, 10,336 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RH T/R COWL WITH DELAMINATION DAMAGE TO THE OUTER SKIN FROM A PREVIOUS REPAIR, LOCATED AT APPROX 2:00 POSITION. DISPOSITION WAS MADE TO PERFORM A REPAIR BY FILLING THE DAMAGED AREA WITH BMS5-28 POTTING COMPOUND OR EQUIVALENT TO CONTOUR AND APPLY (2) LAYERS OF ALUMINUM FOIL TAPE (SPEED TAPE) EXTENDING MINIMUM 2 INCHES SURROUNDING DAMAGED AREA TO RESTORE OUTER SURFACE CONTOUR AND PREVENT MOISTURE/AIR INGRESS. DVI INSPECDTIONS AFTER EVERY 1 FLIGHT CYLCE UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR AT THE NEXT A CHECK.
